MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-48-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint effusion (4849)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5 years post op the initial tka, this male patient showed up to clinic with pain and recurrent effusions.Surgeon noted moderate poly wear and oxidation upon examining the insert.He also stated there was no significant osteolysis on imaging.New 11crc insert was implanted with good rom and stability.Patient left in stable condition.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 02-010-03-0340, 4948624, logic cr femoral cem, right, sz 4.02-012-45-4040, 4949766, lgc tibial fit tray cem sz 4f / 4t.200-02-38, 4802134, three peg patella 38mm.204-34-02, 4906993, fluted stem extension 25l x 14 mm.204-70-00, 4934190, tibial stem ext.Screw.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of mechanical overload on the posterior medial edge of the tibial insert.Contributions from the posterior slope, rotational alignment and/or potential ligamentous/soft tissue imbalances to the sequence of events cannot be determined from the reported clinical information and the device was not available for evaluation.Additionally, a contributing factor to the severity of the wear and delamination may have been result of being packaged in a non-conforming vacuum bag for more than five years.Section h11: the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, g1, h6: clinical code, investigation findings, investigation conclusions.The revision reported was likely the result of mechanical overload on the posterior medial edge of the tibial insert.Contributions from the posterior slope, rotational alignment and/or potential ligamentous/soft tissue imbalances to the sequence of events cannot be determined from the reported clinical information and the device was not available for evaluation.Additionally, a contributing factor to the severity of the wear and delamination may have been result of being packaged in a non-conforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15240512
Report Number1038671-2022-00922
Device Sequence Number6293519
Product Code JWH
UDI-Device Identifier10885862174499
UDI-Public10885862174499
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model Number02-012-48-4011
Device Catalogue Number02-012-48-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer12/19/2022
02/06/2026
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date01/04/2023
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale